| Model Number |
AU00T0 |
| Medical Device Problem Codes |
Break (1069); Failure to Eject (4010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/18/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A health care professional reported that during surgery it was difficult to eject lens from the injector, resulting in a torn haptic.Additional information has been requested received stated that there was no patient harm and the lens was not removed from the eye.No further information available.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
A non-qualified viscoelastic was indicated.The root cause may be related to a failure to follow the ifu.A non-qualified viscoelastic was used in the device.The instruction for use ifu instructs: during device preparation and implantation of the company iol with the company preloaded delivery system, a company qualified ophthalmic viscoelastic device (ovd) should be used.The use of an unqualified ovd may cause damage to the lens and potential complications, during the device preparation and implantation steps.The account, indicated the product was not available for evaluation.The manufacturer internal reference number is: (b)(4).